# SDR CALA9701526

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OUTBOARD FLAP TRAILING EDGE INBOARD SIDE DELAMINATED.  THE FLAP WAS REPAIRED IAW ECRA 5750-02806.
